# SDR 2007UALA01928

- Difficulty date: June 11, 2007
- Submitted: June 15, 2007
- Operation: Air carrier
- Aircraft: N199UA
- Make and model: Boeing 747422
- Aircraft serial: 28717
- Aircraft time: 39,799 hours, 4,842 cycles
- Engine: Pwa PW4056
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 45R CRACKED 3 - 4FT LONG STA 640 ON I/B LOWER FLANGE.   MAJOR REPAIR ACCOMPLISHED:  FABRICATED & INSTALLED U-CHANNEL REPAIR.
